# SDR HALA2017071700201

- Difficulty date: July 16, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 31,772 hours, 5,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Fc Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS EMERGENCY LIGHTING IS OFF TRACK.  SECURED THE EMERGENCY LIGH.
